Tagged: 

Viewing 3 posts - 51 through 53 (of 53 total)
  • Author
    Posts
  • #5833

    mandm
    Participant

    I finished my TMS treatments today. I have complained of insomnia for the past three weeks. The Tech said she has never heard of that before. When I first started the treatment I slept better than ever before. My nightmares went away. It was during my taper that my symptoms changed. I sleep up to two days or can’t fall asleep until 4am and feel like crap all day. The other thing I noticed during my taper down is I feel like I am in a fog. I feel like I am dreaming and a zombie. I told all of this to the Tech today and told her I need more treatments. The taper down made me worse. She said nothing. I feel like they got my money and they are done with me. I do believe this works but for some people, like me, I need a few more treatments than what is prescribed. It sounds like insomnia is a normal side effect, The question is, when does it go away?

    #5836

    colleencasey
    Participant

    mandm:

    How many treatments did you have? It’s unfortunate that the tech did not address your concerns with you. I am on my way out of town for three days but when I return, I will post an answer with some information that may be helpful. I am only a patient but had treatment 6 1/2 years ago and have been a patient advocate for some time.
    Sending supportive vibes.
    Colleen

    #5879

    FrankieGarcia
    Participant

    Thanks for sharing your story. Keep going. Positive things take time and you will definitely feel improvement after some time.

    • This reply was modified 1 month, 1 week ago by  FrankieGarcia.
Viewing 3 posts - 51 through 53 (of 53 total)

You must be logged in to reply to this topic.